Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have high BP. Taking Losar H. Have chest pain and weakness. Should I reduce Losar dose?

respected,Sir I am 56 years old and i am suffering high Bp from last year.then i had my Bp 180/140 .I consulted a cardiologist and he had take my chest x-ray ; blood test and Tpt , ecg . The all investigetion is normal.he priscrebed me tab losar-h .Itake it contineus but I have pain write side ih chest.The pain is increase when I take long breath This time my BP is runing 140/110.and I take losar-h 1/2 tab. A full dose of losar-h effect me to stong and I can not d0 my daily work normaly .feeling weakness.please suggest me; thanks. with regards. K.c jaywani kota(raj.)
Asked On : Thu, 21 Mar 2013
Answers:  3 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
losar can cause dizziness, lightheadedness, or fainting,Loss of appetite, chest pain
your BP is still high, so either you change your medicine to telma-h or add tab amlodipine
in addition to drugs, change your life style( stop smoking/alcohol, less salt intake, regular exercise, veg diet, more fiber , fruits,decrease weight)
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Critical Care Specialist Dr. Arshad Hussain's  Response
Welcome to health care magic
Dear patient, having chest pain that increases with deep breathing is most likely a pleuretic chest pain than a cardiac chest apin, if you feel weakness and have fever along with cough with mild to moderate expectoration then there is possibility of lower respiratory infection in the form of pneumonia. your BP of 140/110 is not a well controlled blood pressure, you consult a physian who will adjust your blood pressure medications so that it is well controlled and will also get your chest X-RAY , ECG, cardiac enzymes, and other relevant test done to see for the cause of chest pain and will advise you the treatement accordingly, you should take low salt and low fat diet and shold avoid antihypertensive dose modification on your own with out consultation of your doctor
wish you speedy recovery
Dr Arshad
Answered: Thu, 21 Mar 2013
I find this answer helpful
Internal Medicine Specialist Dr. Maruti Karale's  Response
Thanks for being with HCM.

Chest pain on right sided that also which increases during breath is not typical pain due to myocardial infarction or heart disease.This type of pain occurs in pleuritis i.e. infection or inflammation of pleura or due to trauma and muscle injury.

So you need to worry about it as your ECG is also normal.If pain is unbearable,you can take analgesics like paracetamol or diclofenac.

Issue is regarding your blood pressure.It should be below 130/90 but for you it is 140/110.
Hence you need adjustment of dose of Losar-H .You can take one tab of Losar and half tab of hydrochlorthizide seperately as you are not tolerating the full dose.

In addition have daily exercise along with diet control with low sodium and low fat diet.

Sure it will work for your blood pressure control.

Get renal function and lipid profile done at least once in 2 months and consult with your physician or cardiologist for better care.

Hope this will help you out.

Wish you good health.

Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor